# SDR SIMA20130310002

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 21,555 hours, 18,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 14534575403
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN-DOOR EMERGENCY LIGHT COVER HAS MULTIPLE HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN-DOOR EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 25-23-04 STEPS 2(J)3 AND 3(I)3.  EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
